# SDR UALA2010122304697

- Difficulty date: December 22, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,816 hours, 11,287 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 71
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE C HYD SYS MAINT APPEARED AFTER TAKEOFF. PUMP FOUND DEFECTIVE. REPLACED ADP PER MM. OPS NORMAL.
